About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 403209, 11 pages
http://dx.doi.org/10.1155/2012/403209
Research Article

On -Derivations in BCI-Algebras

Department of Mathematics, University of Tabuk, P. O. Box 741, Tabuk 71491, Saudi Arabia

Received 15 September 2012; Accepted 30 October 2012

Academic Editor: Cengiz Çinar

Copyright © 2012 G. Muhiuddin and Abdullah M. Al-Roqi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • G. Muhiuddin, Abdullah M. Al-roqi, Young Bae Jun, and Yilmaz Ceven, “On Symmetric Left Bi-Derivations in BCI-Algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, pp. 1–6, 2013. View at Publisher ยท View at Google Scholar